# SDR SWAA2021091599417

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER LINE T-FITTING AT AFT WET AREA BS930 RBL43 WL204. ; / [01] EVALUATED CORROSION AT T-FITTING AREA L=0.400' W=0.400' AT WET AREA BS930 RBL43 WL204 NO ALLOWABLE DAMAGE AT SRM . PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10 02.; [02] VERIFIED; NO DAMAGE LIMITS; REQUIRES REPLACEMENT.; [03] REMOVED AND REPLACED T-FITTING (PN: FT1206) AT AFT WET AREA BS 930 RBL 43 WL 204 IAW BOEING DWG 417A2410 SH 19; ZONE C7; FN 1;7 AND 8; BAC5506 STEP 8.2.2; 8.1.1.2 AND 8.3.1 AND BAC5001-9 STEP 8.5.1 C. REQUIRES LEAK CHECK.; [04] VERIFIED REMOVED AND REPLACED T-FITTING (PN: FT1206) AT AFT WET AREA BS 930 RBL 43 WL 204 IAW BOEING DWG 417A2410 SH 19; ZONE C7; FN 1;7 AND 8; BAC5506 STEP 8.2.2; 8.1.1.2 AND 8.3.1 AND BAC5001-9 STEP 8.5.1 C. REQUIRES LEAK CHECK.; [05] PERFORMED LEAK CHECK ON T-FITTING (PN: FT1206) AT AFT WET AREA BS 930 RBL 43 WL 204 IAW AMM 38-10-00-790-801 STEP 3.F. TEST WAS GOOD; NO LEAKS NOTED.   TOOLING USED: ID: ATS1488 SN:UNKNOWN; [06] VERIFED FITTING IS LEAK FREE PER AMM 38-10-00-790-801 STEP 3.F
